# SDR FDEA201410042954

- Difficulty date: October 4, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SURFACE AT STATION XOS 418 FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 43 VOLUME I AND EA 8-5750-T0312515 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
